# SDR ARWA20080404

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,832 hours, 34,312 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 37570838
- Part serial: 72025006
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, BOTH CAPTAIN AND FIRST OFFICER'S FMAS WENT TO G/A INSTEAD OF TAKEOFF.  T/O WHEN G/A BUTTON PUSHED.  SWAPPED BOTH NR 1 AND NR 2 PITCH GUIDANCE COMPONENT FOR DISPATCH IN ACCORDANCE WITH M/M 22-11-02.  CHECK OK IN ACCORDANCE WITH M/M 22-10-00 AND M/M 34-24-00.
